# SDR SIMA200726405

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 9,840 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521413605
- Condition: Corroded
- Location: Omega Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND CORRODED.  REPAIRED BEAM IAW SRM CHAPTER 53-00-10 FIG 203.  AIRCRAFT RETURNED TO SERVICE.
